MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 436-2515X
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 04/2022).
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, the pta balloon was allegedly separated from the catheter.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.However, device history record review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event investigation summary: the device was not returned.Images supplied of the device observed a detachment of the proximal bond and outer of the catheter.The inner is also possibly stretched.The result of the investigation is confirmed for the reported material separation issue.The definitive root cause for the reported material separation issue could not be determined based upon the available information received from the field communications and images supplied.Labeling review: the instructions for use for the savvy long product was reviewed and contains the following information relevant to the reported event: precautions: ¿ carefully inspect the catheter prior to use to verify that the catheter has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.Directions for use: inspection and preparation: note: a 0.018¿ (0.457 mm) guidewire must be inserted in the savvy® long catheter across the balloon during any inflation of the balloon.¿ remove the balloon sleeve by first withdrawing the shipping mandrel slightly and then slowly removing the sleeve while holding the catheter as close to the balloon as possible.¿ if any resistance is felt, or if any stretching of the catheter is observed while removing the balloon sleeve, the product should not be used.¿ the catheter should then be inspected for bends, kinks or stretched portions.Do not use if product damage is evident.H10: d4 (expiry date: 04/2022).
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.However, device history record review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was returned for evaluation.The result of the investigation is unconfirmed for the reported material separation issue.The evaluation of the returned device observed a detachment of the outer and balloon at the proximal bond.There were 4 pinches noted on the outer along its length and the inner was exposed and stretched for a length of 30mm at the area of detachment.The device was returned clean.The sleeve was not returned.The definitive root cause for the reported material separation issue could not be determined based upon the available information received from the field communications and images supplied.Labeling review: the instructions for use for the savvy long product was reviewed and contains the following information relevant to the reported event: precautions: carefully inspect the catheter prior to use to verify that the catheter has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.Directions for use: inspection and preparation: note: a 0.018¿ (0.457 mm) guidewire must be inserted in the savvy® long catheter across the balloon during any inflation of the balloon.Remove the balloon sleeve by first withdrawing the shipping mandrel slightly and then slowly removing the sleeve while holding the catheter as close to the balloon as possible.If any resistance is felt, or if any stretching of the catheter is observed while removing the balloon sleeve, the product should not be used.The catheter should then be inspected for bends, kinks or stretched portions.Do not use if product damage is evident.H10: d4 (expiry date: 04/2022).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description

Brand Name
SAVVY LONG OTW PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key11291208
Report Number9616666-2021-00009
Device Sequence Number4228719
Product Code LIT
UDI-Device Identifier00801741132827
UDI-Public(01)00801741132827
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number436-2515X
Device Catalogue Number436-2515X
Device Lot NumberCMDS0548
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer03/01/2021
04/06/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date03/26/2021
04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;